Description

Composition
Each 5ml contains:
Ibuprofen USP -100mg
Acesulfame Potassium USNF-2.5mg
In a flavoured syrup base q.s.
Indications
Mild to mederate muscular pain.
Headache, earache , toothache, backache, post- immunisation fever.
Dosage & Direction for use:
For pain and fever -20mg/kg/day in divided doses.
Children 1-2years: 2.5ml three to four times a day.
3-7years: 5ml three to four times a day.
8-12years: 10ml three to four times a day.
?Read the product packaging/leaflet before use.

Reviews
Ratings

0.0

0 Product Ratings
5
0
4
0
3
0
2
0
1
0

Review this product

Share your thoughts with other customers

Write a review

Reviews

There are no reviews yet.